# SDR SWAA2019030730417

- Difficulty date: February 13, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT UPPER STUB FRAME CRACKED AT BS 294, BETWEEN STR 8R TO STR 9R, OUTBOARD OF LATCH RECEIVER.  R&R STUB FRAME IAW SRM AND DWG.
